Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equlibrium measure of a product subset of ${\mathbb{C} }^{n}$


Author: Zbigniew Blocki
Journal: Proc. Amer. Math. Soc. 128 (2000), 3595-3599
MSC (2000): Primary 32U15; Secondary 32W20
Published electronically: June 7, 2000
MathSciNet review: 1707508
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that an equilibrium measure of a product of two subsets of ${\mathbb{C} }^{n}$ and ${\mathbb{C} }^{m}$, respectively, is a product of their equilibrium measures. We also obtain a formula for $(dd^{c}\max \{u,v\})^{p}$, where $u,v$ are locally bounded plurisubharmonic functions and $2\leq p\leq n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32U15, 32W20

Retrieve articles in all journals with MSC (2000): 32U15, 32W20


Additional Information

Zbigniew Blocki
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Email: blocki@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05552-0
PII: S 0002-9939(00)05552-0
Received by editor(s): February 18, 1999
Published electronically: June 7, 2000
Additional Notes: This work was partially supported by KBN Grant #2PO3A00313.
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society